# SDR 2006FA0000389

- Difficulty date: January 28, 2006
- Submitted: April 21, 2006
- Operation: General aviation
- Aircraft: N4FL
- Make and model: Cessna 210L
- Aircraft serial: 21061382
- Engine: Cont IO550*
- Propeller: Mcauly D3A34C402
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 12810281
- Condition: Failed
- Location: Rt Mlg Door
- Part time: 5,258 hours
- Component: Actuator, Cessna
- Component part number: 12810281
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MECHANICAL FAILURE OF THE RT MLG DOOR ACTUATOR, PREVENTED THE EXTENSION OF THIS AC LANDING GEAR EITHER BY NORMAL OF EMERGENCY PROCEDURES.  THE FAILURE WAS THE ACTUATOR GLAND AND CIRCLIP COMING APART FROM THE ACTUATOR.  THE RT MLG ACTUATOR WAS REMOVED AND RESEALED BY A LOCAL MAINTENANCE FACILITY ON 9/24/2004 AT 343.8 HOURS TACH 14.7 HOURS SINCE RESEAL.  INVESTIGATION OF THIS INCIDENT WAS INCONCLUSIVE OF WHAT CAUSED THIS FAILURE.  (K)
